# SDR DHL2007781010

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,919 hours, 33,748 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT UPPER NLG TRUNNION BORE HAS PITTING CORROSION.  REMOVED CORROSION ON TRUNNION BORE PER B727 SRM 53-40-1 FIG 2; ORIGINAL DIA 2.640", FINAL BORE DIA 2.7", MAX ALLOWABLE DIM 2.75", IS WITHIN LIMITS PER B727 SRM 53-40-1 FIG 2.  TREATED AND PRIMED TRUNNION BORE PER B727 SRM 51-10-2.
